Advil Cold & Flu Tablets 20 Pack

€6.95

Code advil-cold-flu
Add to Basket
Product Info

Advil Cold & Flu coated Tablets are used to relieve nasal or sinus congestion with headache, fever and pain which are associated with the cold and flu.  The medication contains ibuprofen which reduces inflammation, relieves pain and fever. It also contains pseudoephedrine hydrochloride, a decongestant, which clears the nasal passage. This medication should only be used if you have a blocked nose together with headache, pain and fever. Do not use it if you have only one of the symptoms.

You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of TWO packets per order.

Do not take with any other pseudoephedrine or ibuprofen products.

How To Use

Adults and children 12 years 1-2 tablets with water every 4-6 hours, up to a maximum of 6 tablets in 24 hours. 

Active Ingredients

Each tablet contains Ibuprofen 20mg and Pseuodephedrine Hydrochloride 30mg. 

Delivery Info
DestinationDelivery Cost
Ireland or UK orders under  €45.00€3.95
Ireland or UK orders over €45.00FREE
Europe and Rest of WorldFrom €6.95

Republic Of Ireland: Order by 4pm for NEXT WORKING DAY DELIVERY.

Delivery estimate times can be found here

Collect in Store for Free in one of our pharmacy locations at Inish Pharmacy Carndonagh, Muff or Buncrana. You will receive an email when your order is ready for collection, which is usually within 1 working day.

*Terms and conditions apply, for more information read our Delivery information page.

Click to view complete product details

Who can use?

This product is for use in adults and children 12 years and older.  Do not take this medication if you suffer from or have suffered from stomach ulcers, bleeds or perforation in the past. Suffer from diabetes, prostate problems, thyroid disease, glaucoma or phaeochromocytoma. Have sever kidney disease, liver disease, heart disease or failure, high blood pressure or circulatory problems. Are taking mono-amine oxidase inhibitors or tricyclic anti-depressants or have history of stoke.

How to use?

Adults and children 12 years 1-2 tablets with water every 4-6 hours, up to a maximum of 6 tablets in 24 hours.

If you are pregnant or breast-feeding.

Do not use this product if you are pregnant or breastfeeding unless advised to by your doctor.

Driving and using machines

There are no known side effects which would impair your ability to drive or use machinery.

Possible side effects

This medication can have side-effects, like all medicines, although these are usually mild and do not affect everyone. If you experience any side-effects, please talk to your doctor.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

 

 

Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty